MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C8XX2, GELPORT 120MM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES C8XX2, GELPORT 120MM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number C8XX2
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed that the sheath had separated from the inner ring.Based on the condition of the returned unit, it is possible that the sheath delaminated due to a weak or incomplete heat seal between the sheath and the inner ring.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.This a combined initial and follow-up report.
 
Event or Problem Description
Detailed description of event: hospital: [name]."after a few minutes, the air leakage occurred from this device because the wound sheath is incomplete attached the green ring.Please consult with photo." product return expected.Additional information received via email on 08jun2021 from [name]: the surgical staff did not notice the white ring break shown in the picture.The problem the surgeon encountered was that they could not establish pneumoperitoneum in surgery.No instruments were used through the device.A new device was used to complete the surgery.Patient status: "fine." type of intervention: a new device was used to complete the surgery.

Brand Name
C8XX2, GELPORT 120MM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key12285284
Report Number2027111-2021-00596
Device Sequence Number3751402
Product Code GCJ
UDI-Device Identifier00607915118303
UDI-Public(01)00607915118303(17)220831(30)01(10)1391319
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K014047
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2022
Device Model NumberC8XX2
Device Catalogue Number700314608
Device Lot Number1391319
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/25/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2021
Initial Report FDA Received Date08/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1